On the exactness of normal approximation of LSE of regression coefficient of long-memory random fields
Nikolai N. Leonenko,
Michail M. Sharapov and
Ahmed H. El-Bassiouny
Statistics & Probability Letters, 2000, vol. 48, issue 2, 121-130
Abstract:
We present some results on the rate of convergence to the normal law of the least-squares estimates (LSE) of regression coefficient of long memory random fields.
Keywords: Linear; regression; Least-squares; estimates; Long; memory; errors; Random; field; Asymptotic; normality; Rate; of; convergence (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(99)00194-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:48:y:2000:i:2:p:121-130
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().